# SDR SWIA201642548

- Difficulty date: August 14, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 33,843 hours, 20,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R HAS CORROSION BETWEEN FS 319.7 AND FS 333.00.  INSTALLED NEW SERVICEABLE STR 25R BETWEEN FS 280.00 AND FS 333.00 IAW SRM.  PRESSURIZATION LEAK CHECK ACCOMPLISHED.  CHECKED GOOD AT THIS TIME IAW AMM.
